# SDR WI5R201809280001

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: General aviation
- Aircraft: N65DD
- Make and model: Cessna 525C
- Aircraft serial: 0151
- Engine: Wilint FJ444A
- Engine time: 703 hours, 268 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW46128
- Condition: Fractured
- Location: Engine Ip
- Part time: 703 hours, 268 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE A POPPING NOISE WAS REPORTED FOLLOWED BY AN ENGINE VIBRATION AND RISE IN ITT.  BORESCOPE INSPECTION REVEALED A MISSING 3RD STAGE IP BLADE.  DISASSEMBLY OF THE ENGINE CONFIRMED A MISSING 3RD STAGE BLADE.
